Alert archive / Arkansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 368, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 21, 2019, 12:04 AM CDT for 7 counties in Arkansas; 5 counties in Oklahoma. It was in force for 41 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2019, 12:04 AM CDT (05:04 UTC)
- Expired
- Oct 21, 2019, 12:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Haskell County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 12:05 AM CDT | TSTM WND DMG | Bunch, OK | SEVERAL TREES DOWN. ESTIMATED WIND GUSTS TO 75 MPH. |
| Oct 21, 12:05 AM CDT | TSTM WND GST 65 | 5 Wnw Westville, OK | MESONET REPORTS WIND GUST TO 65MPH AT WESTVILLE SITE. |
| Oct 21, 12:05 AM CDT | TORNADO | 4 Sw Siloam Springs, OK | A TORNADO UPROOTED TREES AND DESTROYED OUTBUILDINGS |
| Oct 21, 12:07 AM CDT | TSTM WND DMG | 1 Ene Siloam Springs, AR | MULTIPLE TREES DOWN AND HOMES DAMAGED IN THE FOREST HILLS SUBDIVISION. POSSIBLE TORNADO. |
| Oct 21, 12:08 AM CDT | TORNADO | 2 Se Siloam Springs, AR | A TORNADO REMOVED THE ROOF FROM A BUSINESS...DAMAGED HOMES...SNAPPED POWER POLES...AND UPROOTED TREES. |
| Oct 21, 12:10 AM CDT | TSTM WND DMG | 2 E Siloam Springs, AR | EMERGENCY MANAGE REPORTS DAMAGE IN SILOAM SPRINGS. STONECREST SUBDIVISION SUSTAINED DAMAGE. A SEMI WAS BLOWN OVER AT THE INTERSECTION OF SH 59 AND US412. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR. |
| Oct 21, 12:10 AM CDT | TSTM WND DMG | 2 E Siloam Springs, AR | EMERGENCY MANAGER REPORTS DAMAGE IN SILOAM SPRINGS. STONECREST SUBDIVISION SUSTAINED DAMAGE. A SEMI WAS ALSO BLOWN OVER AT THE INTERSECTION OF SH 59 AND US 412. POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR. THIS CORRECTS THE PREVIOUS REPORT. |
| Oct 21, 12:15 AM CDT | HAIL 1 | Siloam Springs, AR | QUARTER SIZE HAIL WAS ESTIMATED FROM A PUBLIC SOCIAL MEDIA POST. |
| Oct 21, 12:21 AM CDT | TSTM WND DMG | Cave Springs, AR | PUBLIC REPORTS FENCES BLOWN DOWN, TREES BLOWN DOWN, AND NO POWER IN CAVE SPRINGS. TIME ESTIMATED FROM RADAR. |
| Oct 21, 12:23 AM CDT | TSTM WND GST 80 | 1 Ese Prairie Grove, AR | TRAINED SPOTTER REPORTS TREES DOWN NEAR THE INTERSECTION OF AR ROAD 29 AND US 62. CAR DAMAGE WAS REPORTED AS WELL. WINDS WERE ESTIMATED TO BE 80MPH. TIME IS ESTIMATED FROM RADAR. |
| Oct 21, 12:23 AM CDT | TSTM WND GST 80 | 1 Ese Prairie Grove, AR | TRAINED SPOTTER REPORTS TREES DOWN NEAR THE INTERSECTION OF COUNTY ROAD 23 AND US 62 BYPASS. CAR DAMAGE WAS REPORTED AS WELL. WINDS WERE ESTIMATED TO BE 80MPH. TIME IS ESTIMATED FROM RADAR. |
| Oct 21, 12:29 AM CDT | TSTM WND DMG | Rogers, AR | *** 1 FATAL *** LARGE TREE FELL ON HOME CAUSING ONE FATALITY TO OCCUPANT. TIME ESTIMATED FROM RADAR. |
| Oct 21, 12:30 AM CDT | TSTM WND DMG | 1 S Siloam Springs, AR | TREES DOWN ON HOLLY STREET RIGHT BEFORE CENTRAL IN SILOAM SPRINGS. |
| Oct 21, 12:30 AM CDT | TSTM WND DMG | 2 Sw Rogers, AR | SIGNIFICANT TREE DAMAGE TO AN APARTMENT COMPLEX IN SW ROGERS. |
| Oct 21, 12:32 AM CDT | TSTM WND DMG | 1 Sw Rogers, AR | PICTURE ON SOCIAL MEDIA SHOWS DAMAGE TO A HOTEL JUST SW OF ROGERS. |
| Oct 21, 12:32 AM CDT | TSTM WND DMG | Springdale, AR | SEVERAL TREE LIMBS DOWN ACROSS SPRINGDALE NEAR THE AIRPORT. |
| Oct 21, 12:35 AM CDT | TSTM WND DMG | 4 Ene Rogers, AR | BOATS AND DOCKS DAMAGED AT PRAIRIE CREEK MARINA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 20, 8:27 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 183 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
037
WUUS54 KTSA 210504
SVRTSA
ARC007-015-033-047-087-131-143-OKC001-021-041-061-135-210545-
/O.NEW.KTSA.SV.W.0368.191021T0504Z-191021T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1204 AM CDT Mon Oct 21 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Benton County in northwestern Arkansas...
Western Madison County in northwestern Arkansas...
Northwestern Franklin County in west central Arkansas...
Crawford County in northwestern Arkansas...
Northwestern Carroll County in northwestern Arkansas...
Northwestern Sebastian County in west central Arkansas...
Washington County in northwestern Arkansas...
Southeastern Delaware County in northeastern Oklahoma...
Northeastern Haskell County in southeastern Oklahoma...
Sequoyah County in east central Oklahoma...
Adair County in northeastern Oklahoma...
Southeastern Cherokee County in east central Oklahoma...
* Until 1245 AM CDT.
* At 1204 AM CDT, severe thunderstorms were located along a line
extending from 3 miles west of West Siloam Springs to 5 miles
northwest of Westville to 5 miles west of Stilwell to 5 miles east
of Tamaha, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Fort Smith... Fayetteville...
Springdale... Rogers...
Bentonville... Van Buren...
Siloam Springs... Sallisaw...
Stilwell... Huntsville...
Eureka Springs... Cedarville...
Mountainburg... Natural Dam...
Bella Vista... Lowell...
Farmington... Alma...
Pea Ridge... Prairie Grove...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 31.
Interstate 40 in Oklahoma between mile markers 295 and 328.
Interstate 540 between mile markers 1 and 7.
Interstate 49 between mile markers 22 and 93.
A Tornado Watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3540 9394 3533 9506 3576 9488 3650 9472
3650 9367 3619 9362
TIME...MOT...LOC 0504Z 259DEG 54KT 3616 9466 3605 9462 3579 9471 3540
9488
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Lacy1 follow-up statement
976
WWUS54 KTSA 210533
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1233 AM CDT Mon Oct 21 2019
OKC021-041-210542-
/O.CAN.KTSA.SV.W.0368.000000T0000Z-191021T0545Z/
Delaware OK-Cherokee OK-
1233 AM CDT Mon Oct 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3540 9394 3533 9506 3564 9483 3564 9481
3567 9481 3595 9460 3616 9458 3616 9456
3650 9456 3650 9367 3619 9362
TIME...MOT...LOC 0532Z 259DEG 54KT 3623 9418 3612 9414 3586 9423 3548
9441
$$
ARC007-015-033-047-087-131-143-OKC001-061-135-210545-
/O.CON.KTSA.SV.W.0368.000000T0000Z-191021T0545Z/
Benton AR-Madison AR-Franklin AR-Crawford AR-Carroll AR-Sebastian AR-
Washington AR-Haskell OK-Sequoyah OK-Adair OK-
1233 AM CDT Mon Oct 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR BENTON...WESTERN MADISON...NORTHWESTERN FRANKLIN...CRAWFORD...
NORTHWESTERN CARROLL...NORTHWESTERN SEBASTIAN...WASHINGTON...
NORTHEASTERN HASKELL...SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES...
At 1232 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Lowell to 4 miles north of
Fayetteville to 3 miles north of Blackburn to 4 miles southwest of
Figure Five, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fort Smith... Fayetteville...
Springdale... Rogers...
Bentonville... Van Buren...
Siloam Springs... Sallisaw...
Stilwell... Huntsville...
Eureka Springs... Cedarville...
Mountainburg... Natural Dam...
Bella Vista... Lowell...
Farmington... Alma...
Pea Ridge... Prairie Grove...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 31.
Interstate 40 in Oklahoma between mile markers 298 and 328.
Interstate 540 between mile markers 1 and 7.
Interstate 49 between mile markers 22 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
A Tornado Watch remains in effect until 300 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3540 9394 3533 9506 3564 9483 3564 9481
3567 9481 3595 9460 3616 9458 3616 9456
3650 9456 3650 9367 3619 9362
TIME...MOT...LOC 0532Z 259DEG 54KT 3623 9418 3612 9414 3586 9423 3548
9441
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 6:49 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, Oct 20, 6:49 PM CDT, 5 hours 15 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 649 PM CDT Sun Oct 20 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Cloud cover will continue to increase from west to east over the next few hours as a cold front approaches the CWA. Thunderstorms are expected to develop along/near the boundary and move into the CWA over the next couple of hours and push through the CWA with the movement of the front. Will continue with VCTS and Tempo groups for timing of the greatest thunderstorm coverage. Strong winds...periods of MVFR conditions and possible severe weather will be possible within the thunderstorms. Storms look to clear Western Arkansas by 12z with clearing skies and west to northwesterly winds behind the front. During the day Monday...mostly clear skies and gusty west to northwesterly winds are forecast. && .PREV DISCUSSION... /Issued 340 PM CDT Sun Oct 20 2019/ DISCUSSION... Sfc pressure falls continue to intensify this afternoon across western OK ahead of the impressive wave currently moving into central CO. Deeper low level moisture is currently just south of Interstate 20 corridor through central / eastern TX and will continue to drawn northward ahead of the advancing cold front. Data has remained consistent for several days in developing impressive wind fields across the region tonight including strong shear within the lowest levels. The larger uncertainty has been the northward extent of the deeper moisture and the resultant impacts on instability profiles. Trends within the past 24hrs have been for a more northward surge of moisture through eastern OK / western AR before the cold front passes. Fcst soundings offer differing levels of sfc based inhibition, however a consistent idea is that any remaining inhibition should remain rather shallow. Given the strong synoptic scale forcing overspreading the area tonight, pattern evolution supports an increased risk of severe storms beginning early evening across central OK and quickly spreading eastward through the evening. Any sustained cellular storms early in the evening are likely to become supercells with a large hail / wind threat. Evolution into broken line segments is likely with time as forcing further intensifies. The strengthening low level wind fields will continue to support locally damaging wind potential as well as quickly evolving small scale circulations. The event should remain rather progressive with the cold front clearing western AR well before sunrise Monday. Breezy winds will follow the cold front with only a minor cool down Monday into Tuesday. The pattern evolution by late week differs amongst extended data w/ GFS progressive and the ECMWF developing a closed low over the southern Plains. An uptick in late week precip chances will accompany either scenario with the duration of the rain chances into next weekend the larger uncertainty. The associated cold front does look rather strong with a notable cool down likely for late in the week. && .PRELIMINARY POINT TEMPS/POPS... TUL 50 69 42 68 / 90 0 0 0 FSM 54 69 43 68 / 100 0 0 0 MLC 51 70 42 69 / 100 0 0 0 BVO 46 68 39 69 / 70 0 0 0 FYV 49 65 39 63 / 100 0 0 0 BYV 52 67 42 64 / 100 0 0 0 MKO 49 66 41 67 / 100 0 0 0 MIO 48 65 40 65 / 100 0 0 0 F10 49 68 42 69 / 100 0 0 0 HHW 54 71 44 70 / 100 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....20
Hazardous weather outlook, Oct 20, 10:08 PM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1008 PM CDT Sun Oct 20 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1008 PM CDT Sun Oct 20 2019 ...SEVERE STORMS ONGOING THIS EVENING... ...A FEW STRONG TORNADOES POSSIBLE TONIGHT MAINLY SOUTH OF I-40... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Mainly southeast of I-44...greatest threat along and south of I-40. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Critical. AREA...Much of Eastern Oklahoma and all of Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Along and southeast of I-44. FLASH FLOOD. RISK...Elevated. AREA...Along and southeast of I-44. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Along and southeast of I-44. ONSET...Ongoing. DISCUSSION... Clusters of strong to severe thunderstorms will continue across northeast this evening with the threat for large hail to golf balls and very heavy rain. Additional severe thunderstorm development is expected across all of eastern Oklahoma and northwest Arkansas overnight ahead of a strong cold front with the potential for very large hail, damaging winds and localized flash flooding. Very strong wind fields ahead of the front will support the potential for a few strong tornadoes, mainly south of I-40. The severe threat is expected to shift east of the region late tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY and TUESDAY...No Hazards. WEDNESDAY...Thunderstorm Potential...Hind Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...No Hazards. EXTENDED DISCUSSION... The next storm system and cold front will bring a chance for storms Wednesday night into Thursday. Instability will be lacking with this system, thus the coverage and intensity of storms will be low. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Oct 20, 11:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
10/20/2019 M61 MPH MCINTOSH OK MESONET
EUFAULA MESONET SITE REPORTED A GUST OF 61MPH.
&&
SNIDERLocal storm report, Oct 20, 11:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND DMG CHECOTAH 35.47N 95.52W
10/20/2019 MCINTOSH OK TRAINED SPOTTER
3 TO 4 INCH TREE LIMBS DOWN IN AND AROUND CHECOTAH. POWER
IS OUT ALL OVER TOWN.
&&
SNIDERLocal storm report, Oct 20, 11:30 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND DMG 2 WNW WAGONER 35.97N 95.40W
10/20/2019 WAGONER OK TRAINED SPOTTER
TRAINED SPOTTER REPORTS 75 TO 80MPH WIND GUSTS SNAPPED 3
TO 6 INCH DIAMETER TREES IN HALF WEST OF WAGONER WITH
DEBRIS IN THE ROAD.
&&
SNIDERLocal storm report, Oct 20, 11:39 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND GST 2 W HULBERT 35.93N 95.18W
10/20/2019 E70 MPH CHEROKEE OK EMERGENCY MNGR
WIND GUSTS ESTIMATED AT 60 TO 70MPH WEST OF HULBERT AT
THE TRI B NURSERY.
&&
SNIDERLocal storm report, Oct 20, 11:48 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG WAGONER 35.96N 95.37W
10/20/2019 WAGONER OK PUBLIC
PICTURE ON SOCIAL MEDIA SHOWS DAMAGE WAS CAUSED TO A GAS
STATION IN WAGONER. TIME ESTIMATED FROM RADAR.
&&
SNIDERLocal storm report, Oct 20, 11:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT SUN OCT 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG BRAGGS 35.66N 95.20W
10/20/2019 MUSKOGEE OK PUBLIC
ROOF TORN OFF OF A BARN IN BRAGGS.
&&
SNIDERThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 41 min |
| Oct 20, 11:59 PM CDT | Tornado Warning | TSA | Washington | 31 min |
| Oct 21, 12:02 AM CDT | Tornado Warning | TSA | Benton | 28 min |
| Oct 21, 12:25 AM CDT | Tornado Warning | TSA | Benton, Carroll | 35 min |
| Oct 21, 12:30 AM CDT | Tornado Warning | TSA | Benton | 30 min |
| Oct 21, 12:34 AM CDT | Special Weather Statement | TSA | Sebastian | 26 min |
| Oct 21, 12:41 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 49 min |
| Oct 21, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 48 min |
| Oct 21, 1:06 AM CDT | Special Weather Statement | TSA | Sebastian | 24 min |
| Oct 21, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian | 21 min |
| Oct 20, 8:16 PM CDT | Special Weather Statement | TSA | Creek | 29 min |
| Oct 20, 8:18 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Oct 20, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 18 min |
| Oct 20, 8:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 15 min |
| Oct 20, 8:43 PM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| Oct 20, 8:50 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Oct 20, 8:53 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 20, 8:54 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Oct 20, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| Oct 20, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 35 min |
| Oct 20, 9:12 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 33 min |
| Oct 20, 9:14 PM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Oct 20, 9:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| Oct 20, 9:22 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 38 min |
| Oct 20, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 35 min |
| Oct 20, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| Oct 20, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 42 min |
| Oct 20, 9:37 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| Oct 20, 9:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Washington | 34 min |
| Oct 20, 9:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Oct 20, 9:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 44 min |
| Oct 20, 9:48 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 3 hr |
| Oct 20, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 27 min |
| Oct 20, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| Oct 20, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 29 min |
| Oct 20, 10:16 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 29 min |
| Oct 20, 10:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 24 min |
| Oct 20, 10:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 37 min |
| Oct 20, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 49 min |
| Oct 20, 10:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Oct 20, 10:38 PM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 3 hr |
| Oct 20, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 16 min |
| Oct 20, 10:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 47 min |
| Oct 20, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Oct 20, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 31 min |
| Oct 20, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more | 46 min |
| Oct 20, 11:41 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 16 min |
| Oct 21, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| Oct 21, 12:11 AM CDT | Special Weather Statement | TSA | Haskell | 34 min |
| Oct 21, 12:30 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Oct 21, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 41 min |
| Oct 21, 1:27 AM CDT | Special Weather Statement | TSA | McCurtain | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2019Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.